# SDR I06B2012114991

- Difficulty date: November 6, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N325JF
- Make and model: Emb EMB-135ER
- Aircraft serial: 145499
- Aircraft time: 12,000 hours, 11,293 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51545002A
- Part serial: Y0383
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 12,000 hours, 11,293 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GEN 3 OFF BUS ON TAXI IN AFTER SHUTDOWN OF NR 2 ENGINE.  SMELL OF SMOKE IN THE COCKPIT.  PERFORMED FIM 21-20-00-810-801-A FOR SMELL OF SMOKE IN THE CABIN COCKPIT.  NO ABNORMAL SMELL NOTED AT THIS TIME.  AC RELEASED IAW MEL 24-31-01-2 CTRL # 768504B09.  PLACARDS INSTALLED CW SP 24-31-01-2.  PULLED C/B'S D8 & D9.
